Translator Disclaimer
January 1997 An isoperimetric inequality on the discrete cube, and an elementary proof of the isoperimetric inequality in Gauss space
S. G. Bobkov
Ann. Probab. 25(1): 206-214 (January 1997). DOI: 10.1214/aop/1024404285

Abstract

We prove an isoperimetric inequality on the discrete cube which is the precise analog of a logarithmic inequality due to Talagrand. As a consequence, the Gaussian isoperimetric inequality is derived.

Citation

Download Citation

S. G. Bobkov. "An isoperimetric inequality on the discrete cube, and an elementary proof of the isoperimetric inequality in Gauss space." Ann. Probab. 25 (1) 206 - 214, January 1997. https://doi.org/10.1214/aop/1024404285

Information

Published: January 1997
First available in Project Euclid: 18 June 2002

zbMATH: 0883.60031
MathSciNet: MR1428506
Digital Object Identifier: 10.1214/aop/1024404285

Subjects:
Primary: 60B, 60G15

Rights: Copyright © 1997 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.25 • No. 1 • January 1997
Back to Top